# SDR WX0A2015033072492

- Difficulty date: March 28, 2015
- Submitted: March 30, 2015
- Operation: Air carrier
- Aircraft: N415NV
- Make and model: Doug DC-9-83
- Aircraft serial: 49909
- Aircraft time: 51,319 hours, 35,865 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT MAIN GEAR DOOR AFT JAM HAS CRACK OUT OF LIMITS.  STOP DRILLED CRACK & INSTALLED REPAIR FITTING IAW SRM 53-05 FIG 141.  THIS IS A PERMANENT REPAIR & ONLY REQUIRES NORMAL VISUAL MX.
